# SDR SWAA2021062911575

- Difficulty date: February 21, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED (MARKED) / REPAIRED ACB FWD CORNER SCUFF PLATE PER EA 1-A53-2076 REV II; TO BE INSTALLED ON CUSTOMER CARD 753-140-00-02Y.
